# SDR UPS01236783

- Difficulty date: August 29, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs441 S18-19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CARRY OUT PERMENANT REPAIR IAW UPS INSTRUCTIONS AT BS 441 BETWEEN S1 8 AND S19 R/H     TEMP REPAIR REMOVED, AREA INSPECTED NO DEFECTS FOUND, HFEC PERFORMED  ON AREA AND NDF, REPAIR CARRIED OUT IAW SMRO EO 2001-039-001
